EconPapers    
Economics at your fingertips  
 

Laplacian Spectral Characterization of Some Unicyclic Graphs

Lijun Yu, Hui Wang and Jiang Zhou

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Let W(n; q, m1, m2) be the unicyclic graph with n vertices obtained by attaching two paths of lengths m1 and m2 at two adjacent vertices of cycle Cq. Let U(n; q, m1, m2, …, ms) be the unicyclic graph with n vertices obtained by attaching s paths of lengths m1, m2, …, ms at the same vertex of cycle Cq. In this paper, we prove that W(n; q, m1, m2) and U(n; q, m1, m2, …, ms) are determined by their Laplacian spectra when q is even.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/268464

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:268464

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:268464